# SDR SIMA20150625005

- Difficulty date: June 25, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 12,893 hours, 8,553 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  CREW RECEIVED A HYD SYS 1 LOW CAUTION MESSAGE.  COMPLIED WITH AOM VOL 1 PROCEDURES, DECLARED AN EMERGENCY & RETURNED WITHOUT INCIDENT.   R & R RT HYDRAULIC PRESSURE LINE IAW AMM 29-17-06.  LEAK CHECKED, NO LEAKS NOTED.
